Reply To: Peptide Follistatin 344 and having pains
Written by MarkuS on . Posted in
Yes, in asking your original question (as much as I can understand) in whether or not it is normal to have the bruises and bruises feeling for newbies. Yes, that’s absolutely common, the feeling of bruises in the virgin muscle it is an extremely common and normal thing to occur so there’s absolutely no reason to be concerned at all. In fact, the fact that this would occur can be expected! And by the way, a lot of the pain is actually depending on the carrier oil of the hormone or the dose per ml as well. A high dosed gear is able to cause irritation and the higher the dose, the worse the irritation might be, plus to that, high oil volume is also able to cause irritation either. In addition to that, a high benzyl alcohol is also, sometimes, able to cause immediate burning either. And that’s especially for virgin muscles but not only because even old users can get it as well. For example, I personally have been injecting 7 days a week for like the last 5 years (I mean, plus or minus, as I’m not actually counting) and yet, I am still getting pains in some certain areas as well. I personally have had one horrible case of cellulitis in my quad last year which has been extremely bad, so bad that I was not able to walk for about 3 days. And I mean, I am literally talking here, I have had to use a cane. Hopefully this information is going to be any helpful for you. Good luck!